Huh, I never thought about the meds. My ears ring and tick (like a pocket watch). Sometimes it's pretty loud, sometimes it's hardly noticeable. I have noticed it's affecting my ability to hear things as well as I used to. I take Diltiazem. For some reason I thought people got ringing in the ears from high BP. Also if they take too much aspirin. I've never bothered to look it up though.
Yes I know the aspirin can do this, but I always forget to take that. It seems to have become worse since I started the Norvasc. Who knows. But it's starting to get annoying. I used to be able to shrug it off, but not lately. If you find anything let me know. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.